# SDR ASAA2020072742937

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 51,263 hours, 15,315 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 10146
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 43,724 hours, 13,679 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG BLEED AIR CHECK VALVE FAILED INSPECTION REF TC NG-36EO-22817-2. GROUNDED - YES.  REMOVED THE NR 2 ENG BLEED AIR CHECK VALVE IAW AMM 36-11-02-000-401. INSTALLED NR 2 ENG BLEED AIR CHECK VALVE, OPS CK GOOD NO LEAKS NOTED IAW AMM 36-11-02-000-801. REINSTALLED NR 2 ENG 5TH STAGE BLEED AIR CHECK VALVE IAW AMM 36-11-02-000-801, OPS CHECKED GOOD & NO LEAKS NOTED. COMPLIED W/ T/C NG-36EO-22817-2.
